# SDR COEA2016071946811

- Difficulty date: July 19, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371420200
- Condition: Damaged
- Location: Frames 21-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FWD FUSELAGE LOWER SKIN PANEL BETWEEN FRAMES 21 & 22 AT STRINGER 21L.   REPAIRED IAW SRAS CETS-3588/16.
